Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Extreme menopausal issues, insomnia, mood swings, have not had periods for years. Can I use loestrin tabs for few days?

I am experiencing extreme menopausal problems, insomnia nightly, and mood swings. I had a very bad night. I have Loestrin 21. Fe1.5/30 that I have had for a few years. I would like to go on estradiol patch. However, I cannot get to a doctor for several days, and am wondering if it would be fairly safe to just use the Loestrin tabs for a few days to get SOME estrogen! I am really desperate for relief. I am 52 and have not had a period for 1.75 years.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
hello as per the information provided your age 52 with menopause 1year and 9months with vascular instability inspite of low estrogen therapy since few years.get the pelvic ultrasonogramme done to check the endometrial thickness and ovarian status .If all the readings of ultrasound are within normal limits kindly consult the internal medicine specialist for further guidens
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor